# SDR AALA202202111704

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 80,682 hours, 10,366 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26112022
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER FLIGHT ARRIVED AT GATE, SMOKE AND FIRE REPORTED FROM RIGHT MAIN LANDING GEAR.  REPLACED RIGHT MAIN LANDING GEAR WHEELS 3, 4, 7, AND 8 PER AMMM-32-45-01. REPLACED BRAKES 3, 4, 7, AND 8 PER AMM 32-45-07. ACCOMPLISHED SATISFACTORY BRAKE SEIZURE CONDITIONAL INSPECTION PER AMM 05-51-210-801 ON BRAKES 3, 4, 7, AND 8. NO DEFECTS NOTED. ACCOMPLISHED SATISFACTORY HIGH ENERGY STOP / HEAT DAMAGE / BRAKE FIRE MAINTENANCE PRACTICE PER AMM 05-51-14; HIGH ENERGY STOP INSPECTION PER AMM 05-51-14-210-801; AND TIRE REMOVAL AFTER OVERSPEED LANDING INSPECTION ON WHEELS 3, 4, 7, AND 8 PER AMM 05-51-14-000-801. NO DEFECTS NOTED. SEE AALA202202128618, AALA202202128473, AALA202202127546, AALA202202129267,
